Diagonal stability of stochastic systems subject to nonlinear disturbances and diagonal H2 norms

C. Langbort, V. Ugrinovskii

Research output: Contribution to journalArticlepeer-review

Abstract

A known result in the stability theory of stochastic systems with nonlinear Lipschitz-bounded noise intensity states that the robust stability radius of such a stochastic system is equal to the inverse of the H2 norm of its 'noise-to-output' transfer function. This paper extends this result to the case where one is interested in the diagonal stability of the system under consideration. This problem arises naturally when studying large-scale interconnected systems subject to random perturbations, as one is often interested in using diagonal or block-diagonal Lyapunov functions for such plants. The main result of the paper is the characterization of the diagonal stochastic stability radius, which is similar to the mentioned result for non-diagonal stability.

Original languageEnglish (US)
Pages (from-to)1427-1434
Number of pages8
JournalAutomatica
Volume47
Issue number7
DOIs
StatePublished - Jul 2011

Keywords

  • Diagonal stability
  • Stability radius
  • Stochastic systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Diagonal stability of stochastic systems subject to nonlinear disturbances and diagonal H<sub>2</sub> norms'. Together they form a unique fingerprint.

Cite this